MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION AED, G5 SEMI, POWERHEART, US ENGLISH; AUTOMATED EXTERNAL DEFIBRILLATOR

CARDIAC SCIENCE CORPORATION AED, G5 SEMI, POWERHEART, US ENGLISH; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number G5S-01C
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device internally dumped the energy after charging up to defibrillate the patient.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the device performed to specification.The device was subjected to extensive testing including defib and analyze testing without duplicating the report.The device was recertified and returned to the customer.Review of the device log showed the device dumped the charge due to a change in the patient's rhythm (non-shockable).This is normal operation of the device.The powerheart g5 incorporates the patented rhythmx® software technology.By design, the aed will initiate a charge during the cpr period prior to the start of the analysis.After a shock decision is made, the shock is considered "non-committed", and the software continues to analyze the ecg.If there happens to be a change to a rhythm seen as non-shockable by the software, prior to a shock being delivered, the aed will cancel the shock.Analysis of reports of this type has not identified an increase in trend.

Brand Name
AED, G5 SEMI, POWERHEART, US ENGLISH
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key17198293
Report Number2112020-2023-00538
Device Sequence Number5684360
Product Code MKJ
UDI-Device Identifier00812394021260
UDI-Public00812394021260
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG5S-01C
Device Catalogue NumberG5S-01C
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Supplement Date Received by Manufacturer06/05/2023
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown